# SDR MWEA99949

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99115441
- Condition: Chafed
- Location: Bs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHAFING ON FLOORBEAM ABOVE FORWARD CARGO DOOR STATION 389.  MAINTENANCE FABRICATED AND INSTALLED FLOORBEAM.
